On the behavior of the solutions of some functional-differential equations in a Hilbert space.
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1993), pp. 3-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_1_a0,
author = {V. V. Vlasov},
title = {On the behavior of the solutions of some functional-differential equations in {a~Hilbert} space.},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--11},
year = {1993},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_1_a0/}
}
V. V. Vlasov. On the behavior of the solutions of some functional-differential equations in a Hilbert space.. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1993), pp. 3-11. http://geodesic.mathdoc.fr/item/IVM_1993_1_a0/